MathSciNet Relay Station
MathSciNet bibliographic data
MR2363562 37B45 (54H20)
Mai, Jiehua; Shi, Enhui The nonexistence of expansive commutative group actions on Peano continua having free dendrites. Topology Appl. 155 (2007), no. 1, 33–38.
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2017, American Mathematical Society
Privacy Statement